How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., Board Certified MD
Category: Medical
Satisfied Customers: 4613
Experience:  Board certified with experience in primary care.
65718478
Type Your Medical Question Here...
Dr. K. is online now

Can I sue the NHS from a Hepatitis vaccine? I had a

Customer Question

Can I sue the NHS for trauma from a Hepatitis B vaccine?I had a vaccination for Hepatitis B 4 years ago.
The vaccine resulted in serious reaction and occurrence of these symptoms
chills, muscle aches, nausea, joint pain, chest pain, back pain, abdominal pain, flu like feelings, constant tiredness. I've been suffering these symptoms on and off for the past 4 years:
As a result of these problems, I got angry, frustrated, unhappy, and even a little depressed, loss of enjoyment of life.
I was referred to a psychologist soon after I was admitted to a mental health hospital about 6 months after I had the vaccination.
The date when I first discovered that my injury was the result of clinical or medical negligence is February 2016 when I got out of mental health hospital for the second time.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. K. replied 1 year ago.

I am sorry but no you cannot sue the NHS The Hep B vaccine can cause some of these side effects short term. They are common side effects and to be expected. The vaccine does not cause any of these long term side effects. The clinic merely administered the vaccine. There is no clinical or medical negligence. I would look at other causes for your issues.

Expert:  Dr. K. replied 1 year ago.

LEt me know if you have questions

Customer: replied 1 year ago.
If it's short term why have I had those symptoms for over 4 years? You don't think the Hepatitis B vaccine influenced the immune response?
Expert:  Dr. K. replied 1 year ago.

The vaccine is supposed to produce an immune response so that you will be immune to the virus. That is what it does. It does not produce long term side effects as a result.

Customer: replied 1 year ago.
I understand that but I've been suffering from chills, muscle aches, nausea, joint pain, chest pain, back pain, abdominal pain, flu like feelings, constant tiredness on and off for the past 4 years. How do you explain that? They said it would be short-term but it's obviously not.
Customer: replied 1 year ago.
4 years is not short-term. The side-effects have stayed and not gone away.
Customer: replied 1 year ago.
Could my medication for Schizophrenia cause those symptoms?
Expert:  Dr. K. replied 1 year ago.

Yes it could What medication are you taking?